2020 - Volume 16 [Issue 11]

Short Research Article

Original Research Article

Numerical Solution of Delay Differential Equations via the Reproducing Kernel Hilbert Spaces Method

Reham K. Alshehri, Banan S. Maayah, Abdelhalim Ebaid

DOI: 10.9734/arjom/2020/v16i1130237

Page: 1-14

An SEIRS Epidemic Model with Immigration and Vertical Transmission

Ruksana Shaikh, Pradeep Porwal, V. K. Gupta

DOI: 10.9734/arjom/2020/v16i1130241

Page: 48-53

Mathematical Model of the Transmission Dynamics of Corona Virus Disease (COVID-19) and Its Control

Atokolo William, Omale David, Bashir Sezuo Tenuche, Olayemi Kehinde Samuel, Daniel Musa Alih, Akpa Johnson

DOI: 10.9734/arjom/2020/v16i1130244

Page: 69-88

View All Issues